# SDR AT9900360

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920302501
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND A LONGERON CORRODED ON THE LOWER FLANGE AT BS 757 L29R.  REMOVED AND REPLACED LONGERON WITH REPAIR FITTING IAW DC9 SRM 51-10-4, 51-30-2, 53-03 FIG.24, AND 51-30-1.
